# SDR R61A201901100043

- Difficulty date: December 4, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PASSENGER CABIN RT OB SEAT TRACK FR23-4", FR25+2", FR 28-1",FR 30+1", FR32+4" AND FR34+6" HAS GOUGES ON THE GROWN. BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-10. REMOVED AND REPLACED SEAT TRACK 170-92568-005 IAW SRM 51-40-08. A/C REMAINS IN CHECK.
